MathSciNet Relay Station
MathSciNet bibliographic data
MR1501583 11A07 (39A10)
Ward, Morgan The distribution of residues in a sequence satisfying a linear recursion relation. Trans. Amer. Math. Soc. 33 (1931), no. 1, 166–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement